On the Gevrey theory for parabolic potentials. I, II
Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 312-328
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_2_a12,
author = {L. I. Kamynin},
title = {On the {Gevrey} theory for parabolic {potentials.~I,} {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {312--328},
year = {1971},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_2_a12/}
}
L. I. Kamynin. On the Gevrey theory for parabolic potentials. I, II. Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 312-328. http://geodesic.mathdoc.fr/item/DE_1971_7_2_a12/